# SDR CALA2022062201555

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 56,730 hours, 20,368 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: NA
- Part serial: NA
- Condition: False Indication
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO TAKEOFF CONFIG WARNING . ACCOMPLISHED TAKEOFF WRN BITE TEST FIM 31-51 TASK 801, T.O.W RPRT FAULTS 31-51 TASK 822. PSEU BITE PER FIM 32-09 TASK 801. NO DEFECTS NOTED. GUANCHE, MIGUEL (V915408) TECH HAS ACCOMPLISHED TAKEOFF WRN BITE TEST FIM 31-51 TASK 801, T.O.W RPRT FAULTS 31-51 TASK 822. PSEU BITE PER FIM 32-09 TASK 801. NO DEFECTS NOTED.
